# SDR FOTR2102212576

- Difficulty date: March 15, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 60,908 hours, 42,786 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Condition: Debonded
- Location: Aileron
- Part time: 60,908 hours, 42,786 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD AILERON TAB HAS DISBOND ON INBD END.  REMOVED DAMAGE ON AILERON INBD END DIM 7" X 3" IAW SRM 51-40-20, PAGE 12, PARA 7.  FABRICATED REPAIR CORE IAW SRM 51-40-20, PAGE 14, PARA 8.  USING DUR-5052-44-3/16 PO 9009476 DIM 7" X 3".  BONDED CORE IAW SRM 51-40-20, PAGE 16, PARA 9.  FABRICATED REPAIR DOUBLER USING 2024T3 .012 PO 9008354 DIM 8.5" X 4.5" IAW SRM 51-40-20, PAGE 14, PARA 8.  BONDED DOUBLER IAW SRM 51-40-20, PAGE 59, PARA 20.  CLEANED SEALED AND FINISHED REPAIR IAW SRM 51-40-20, PAGE 62, PARA 22.
